# SDR LR7A2016030100765

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 55,429 hours, 32,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS5154
- Condition: Corroded
- Location: Bs 93 Bulkhead
- Part time: 55,429 hours, 32,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS93, BULKHEAD REPAIRS, FOUND LOWER BULKHEAD OUTER FRAME LS5154 CORRODED AT NUMEROUS AREAS, LBL38-RBL38, WL140-WL195.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, SRM CH 51-60 AND 51-70, WITH MEMBERS SPLICED AT BL0, WL140 IAW FIG 53-30-11.
